# SDR GTIA2023080737395

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 15,044 hours, 6,228 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064900679
- Condition: Warning Message
- Location: Eng 2 Air Bleed
- Part time: 15,044 hours, 6,228 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR ENG 2 BLEED FAULT-R/R VALVE-FAN AIR IAW AMM 36-11-54. REQUIERES INSTALLMENT OF CLAMP ON VALVE. ALSO INSTALLMENT OF 425AR PANEL
